Alert archive / Massachusetts / Small Craft Advisories in 2016
Small Craft Advisory 110, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Sep 26, 2016, 4:06 AM EDT. It took effect at Sep 26, 2016, 11:00 PM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2016, 4:06 AM EDT (08:06 UTC)
- In effect from
- Sep 26, 2016, 11:00 PM EDT
- Expired
- Sep 27, 2016, 3:42 PM EDT
- In force
- 17 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted.
909 WHUS71 KBOX 260806 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 406 AM EDT MON SEP 26 2016 ANZ254>256-261615- /O.NEW.KBOX.SC.Y.0110.160927T0300Z-160927T2100Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 406 AM EDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 5 PM EDT TUESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-261615- /O.NEW.KBOX.SC.Y.0110.160927T0300Z-160927T1200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 406 AM EDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT TUESDAY. * WINDS AND SEAS...SOUTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-261615- /O.NEW.KBOX.SC.Y.0110.160927T0300Z-160927T1800Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 406 AM EDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT TUESDAY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
6 follow-up statements
497 WHUS71 KBOX 262003 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 403 PM EDT MON SEP 26 2016 ANZ232-270415- /O.EXB.KBOX.SC.Y.0110.160927T0800Z-160927T1800Z/ NANTUCKET SOUND- 403 PM EDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 2 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 2 PM EDT TUESDAY. * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254>256-270415- /O.EXT.KBOX.SC.Y.0110.160927T0300Z-160928T0000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 403 PM EDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-270415- /O.EXT.KBOX.SC.Y.0110.160927T0300Z-160927T1800Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 403 PM EDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT TUESDAY... * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-270415- /O.EXT.KBOX.SC.Y.0110.160927T0300Z-160928T0000Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 403 PM EDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
284 WHUS71 KBOX 270233 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1033 PM EDT MON SEP 26 2016 ANZ254>256-271045- /O.CON.KBOX.SC.Y.0110.160927T0300Z-160928T0000Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1033 PM EDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-271045- /O.CON.KBOX.SC.Y.0110.160927T0300Z-160927T1800Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 1033 PM EDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY... * WINDS AND SEAS...SOUTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-271045- /O.CON.KBOX.SC.Y.0110.160927T0300Z-160928T0000Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 1033 PM EDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232-271045- /O.CON.KBOX.SC.Y.0110.160927T0800Z-160927T1800Z/ NANTUCKET SOUND- 1033 PM EDT MON SEP 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 2 PM EDT TUESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
405 WHUS71 KBOX 270743 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 343 AM EDT TUE SEP 27 2016 ANZ233-234-271545- /O.EXB.KBOX.SC.Y.0110.160927T1000Z-160927T1600Z/ VINEYARD SOUND-BUZZARDS BAY- 343 AM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TODAY. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254>256-271545- /O.EXT.KBOX.SC.Y.0110.000000T0000Z-160928T2100Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 343 AM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT WEDNESDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-271545- /O.EXT.KBOX.SC.Y.0110.000000T0000Z-160927T2000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 343 AM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-271545- /O.EXT.KBOX.SC.Y.0110.000000T0000Z-160927T1800Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 343 AM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232-271545- /O.EXT.KBOX.SC.Y.0110.160927T1000Z-160927T1800Z/ NANTUCKET SOUND- 343 AM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
406 WHUS71 KBOX 271406 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1006 AM EDT TUE SEP 27 2016 ANZ233-234-271515- /O.CAN.KBOX.SC.Y.0110.000000T0000Z-160927T1600Z/ VINEYARD SOUND-BUZZARDS BAY- 1006 AM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ235-237-271515- /O.CAN.KBOX.SC.Y.0110.000000T0000Z-160927T1800Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 1006 AM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ250-271515- /O.CAN.KBOX.SC.Y.0110.000000T0000Z-160927T2000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 1006 AM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ254>256-272215- /O.CON.KBOX.SC.Y.0110.000000T0000Z-160928T2100Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1006 AM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT WEDNESDAY... * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232-271800- /O.CON.KBOX.SC.Y.0110.000000T0000Z-160927T1800Z/ NANTUCKET SOUND- 1006 AM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
853 WHUS71 KBOX 271801 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 201 PM EDT TUE SEP 27 2016 ANZ232-271915- /O.EXP.KBOX.SC.Y.0110.000000T0000Z-160927T1800Z/ NANTUCKET SOUND- 201 PM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ ANZ254>256-280215- /O.CON.KBOX.SC.Y.0110.000000T0000Z-160928T2100Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 201 PM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT WEDNESDAY... * WINDS AND SEAS...EAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
786 WHUS71 KBOX 271942 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 342 PM EDT TUE SEP 27 2016 ANZ254>256-280345- /O.CAN.KBOX.SC.Y.0110.000000T0000Z-160928T2100Z/ /O.NEW.KBOX.SC.Y.0111.160928T1200Z-160929T1200Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 342 PM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EDT THURSDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-280345- /O.NEW.KBOX.SC.Y.0111.160928T0900Z-160929T1200Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 342 PM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM WEDNESDAY TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM WEDNESDAY TO 8 AM EDT THURSDAY. * WINDS AND SEAS...NORTHEAST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-280345- /O.NEW.KBOX.SC.Y.0111.160928T1200Z-160929T1200Z/ CAPE COD BAY- 342 PM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EDT THURSDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ232>235-237-280345- /O.NEW.KBOX.SC.Y.0111.160928T1200Z-160929T1200Z/ NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND- BLOCK ISLAND SOUND- 342 PM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EDT THURSDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-236-280345- /O.NEW.KBOX.SC.Y.0111.160928T1200Z-160929T1200Z/ BOSTON HARBOR-NARRAGANSETT BAY- 342 PM EDT TUE SEP 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EDT THURSDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Sep 26, 3:54 AM EDT, 12 minutes earlier.
Area forecast discussion, Sep 26, 3:54 AM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
354 AM EDT Mon Sep 26 2016
.SYNOPSIS...
High pressure will center over New England tonight and allow for
efficient radiational cooling. A low pressure area and associated
front will bring showers to the area late tonight into Tuesday
morning. Considerable forecast uncertainty exists for the rest of
the week. An easterly flow may persist for the rest of the week
with a chance of showers or areas of drizzle from time to time,
especially near the south coast.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Noting several locations on MesoWest already down to the mid 30s
and with another couple of hours of cooling to go, could see a few
spots drop right to the freezing mark before it's all said and
done. Spatially, it fits the ongoing frost advisory so no last
minute changes are planned.
The light pres gradient will give allow for sea breezes to develop
even as light return flow picks up later in the day with the crest
moving of high pres moving offshore. This will lead to slight warm
advection and increasing low lvl humidity throughout the day and
in spite of mixing, which will hold back the sfc dwpts somewhat in
spite of the full column moistening. Increasing H85 temps through
the day to +6C by late day. Mixing should be able to tap this lvl
in spite of the increasing moisture and clouds through the
afternoon. Therefore, expecting more widespread low 70s and upper
60s, near normal for this time of year.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
Tonight into tomorrow...
Meandering cutoff will begin to settle across the Great Lakes
region as strong shortwave energy rotates on the S and E periphery
late tonight into tomorrow. This shortwave is associated with an
upper lvl jet streak whose equatorward entrance region sets up
across the NE during the late night/morning hours tonight into
tomorrow. As it stacks with its attendant sfc low, expect
occlusion process which will dray moisture out of the gulf region,
yielding PWATs near 1.5 inches and K-vales between 30-35. This
occlusion approaches late, so suspect rain band associated with
the mid-lvl F-gen will not arrive in the W until around midnight
local, sliding E into the daylight hours, with partial improvement
Tue W-E from 12Z (8AM local) to 18Z (2PM local). As the front
approaches the S coast it is expected to slow as it begins to
parallel the flow aloft. Looking at QPF values to range between
0.3 inches to possibly as high as an inch on the S coast as the
front slows. Once again, much needed rain, but not drought-
busting.
LLJ around 40 kt at H85 will be moving across the region during
the early AM hours and go along with a narrow corridor of elevated
instability. This will be maximized along the S Coast/Cape/Islands
especially after sunrise. Will include a risk for TS with heavier
rain.
Temps overnight cool to the low 50s but hold thanks to upper lvl
warming and increasing dwpts at the sfc. By day, especially with
some clearing in the W, highs increase into the low 70s to mid 70s
in the warmest locations.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
HIGHLIGHTS...
* Widespread showers Tue, especially coastal plain. Improving
conditions west
* Unsettled weather possible through end of week but low confidence
* Temperatures near or slightly below normal
Overview...
Rather complex high amplitude pattern across the CONUS and Canada in
the extended period will lend itself to low predictability. All
revolves around the evolution of a cutoff low as it digs south from
the Great Lakes with strong upstream and downstream in place. GFS
has trended toward Ecmwf and there is agreement among the
guidance that cutoff will set up to the SW of New Eng but exact
location of the cutoff along with area of confluence to the north
is uncertain. And spread increases significantly next weekend.
Additionally, there is considerable spread with location/track of
sfc lows to the south which will impact sensible weather. Given
the complexity of the pattern it is certainly a low confidence
forecast as predictability of this pattern at extended time ranges
is quite low.
Tuesday...
Cold front will be moving across SNE Tue morning. Strong signal for
a band of widespread showers along and ahead of the front. Good
coupling between low level jet and right entrance region of upper
jet will result in deep forcing for ascent acting on deep moisture
axis with anomalous PWAT plume around 1.75". All suggests widespread
showers and can't rule out a few t-storms near the coast where
elevated instability parameters are favorable. Still some
uncertainty with timing of the front and showers but focus Tue
morning appears to be across the coastal plain with improving
conditions in western New England. In fact, expect developing
sunshine in the interior during the afternoon. Front expected to get
hung up near the coast as flow aloft becomes parallel to the front
and this may keep showers going near the south coast and
Cape/Islands much of the day. It will be somewhat humid with
dewpoints climbing into the low/mid 60s and breezy near the coast in
the morning as low level jet swings through with gusts to 30 mph
possible.
Tuesday night...
There is uncertainty with how far south drying gets as front stalls
south of New Eng. GFS and Ecmwf show drying making it to the
south coast by evening. However, as upstream trof/upper low digs
south from the Gt Lakes flow aloft over New Eng backs and this may
bring moisture back north and keep threat of showers along the
south coast. ECMWF and UKMET have showers near the coast and this
is how we will play it.
Wednesday through Sunday...Low Confidence.
As cutoff low digs south of the Gt Lakes backing upper flow will
bring back deeper moisture into SNE, but the extent of moisture is
unknown as moisture will be battling upper confluence and high
pressure to the north. Also, location and track of low pres to the
south will be dependent on exact positioning of the cutoff low.
Potential for a period of unsettled weather with showers from time
to time, but it could end of dry for a good portion of the period if
there is greater influence from upper confluence and high pres to
the north. Lots of uncertainty so we have just low pops in the
forecast. With persistent NE flow likely, temps expected to be near
or a bit below normal.
&&
.AVIATION /07Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Tuesday/...
Through today...High confidence.
VFR. Winds generally light, although shifting toward the SW
through the day. Sea breezed expected on coasts.
Tonight and Tuesday...Moderate confidence, mainly due to timing.
VFR to start the overnight. Gradually expect lowering to MVFR/IFR
from W-E especially 06Z through 12Z, first due to lowering CIGS,
then due to mix of RA and BR with lower vsbys. Expect this to
gradually lift from W-E 12Z-20Z, although these lower categories
may linger longer across the S Coast/Cape/Islands into Tue
evening.
KBOS TAF...High confidence in TAF through 06Z Tue, including sea
breezes.
KBDL TAF...High confidence in TAF through 06Z Tue.
Outlook /Tuesday Night through Friday/...
Tuesday...Moderate confidence. Area of showers with MVFR/IFR likely
moving across SNE with main focus in the coastal plain. Improving
conditions to VFR in the west. South wind gusts to 25-30 kt possible
in the morning near the south coast.
Wednesday through Friday...Low confidence. Areas of MVFR with
showers possible at times, but VFR conditions if it is dry.
&&
.MARINE...
Forecaster Confidence Levels.
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Tuesday/...High confidence.
Today...
High pres moves over the waters. Winds and seas remain below small
craft advisory thresholds.
Tonight into tomorrow...
SW winds increase during the overnight hours as a front approaches
the waters. The increase in winds reach 25-30 kt late evening,
with seas building 5-6 ft by Tue morning. Small craft advisories
will be issued mainly for the outer waters where seas/winds will
be the strongest. Front moves over the waters tomorrow afternoon,
with rainfall and possibly even an isolated thunderstorm.
Outlook /Tuesday Night through Friday/...
Tuesday...High confidence. Low level jet ahead of cold front will
result in a period of pre-frontal southerly gusts to 25-30 kt in the
morning, then diminishing winds int he afternoon. Vsbys reduced in
showers and fog. Low risk for a few t-storms across the south
coastal waters.
Wednesday through Friday...High confidence in an extended period of
E/NE winds with speeds mostly below SCA although occasional gusts to
25 kt possible. Vsbys may be reduced at times in showers but this is
low confidence.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...Frost Advisory until 8 AM EDT this morning for MAZ002>004-
008>013-017-018-026.
RI...None.
MARINE...Small Craft Advisory from 11 PM this evening to 2 PM EDT
Tuesday for ANZ235-237.
Small Craft Advisory from 11 PM this evening to 8 AM EDT
Tuesday for ANZ250.
Small Craft Advisory from 11 PM this evening to 5 PM EDT
Tuesday for ANZ254>256.
&&
SYNOPSIS...Doody/EVT
NEAR TERM...Doody
SHORT TERM...Doody
LONG TERM...EVT
AVIATION...Doody/EVT
MARINE...Doody/EVTNearby
Small Craft Advisories in Massachusetts, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.